×

zbMATH — the first resource for mathematics

Epsilon-entropy of an ellipsoid in a Hamming space. (English. Russian original) Zbl 1027.94002
Probl. Inf. Transm. 38, No. 1, 1-15 (2002); translation from Probl. Peredachi Inf. 38, No. 1, 3-18 (2002).
Summary: The asymptotic behavior of the \(\varepsilon\)-entropy of an ellipsoid in a Hamming space is investigated as the dimension of the space grows. See also Zbl 1027.94003.

MSC:
94A17 Measures of information, entropy
11H06 Lattices and convex bodies (number-theoretic aspects)
94B75 Applications of the theory of convex sets and geometry of numbers (covering radius, etc.) to coding theory
PDF BibTeX XML Cite
Full Text: DOI